The Method of Characteristics in an Identification Problem

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)205-216
Number of pages12
JournalProceedings of the Steklov Institute of Mathematics
Volume299
DOIs
Publication statusPublished - 1 Dec 2017

Fingerprint

Method of Characteristics
Identification Problem
Dynamic Systems
Trajectory
Estimate
Optimal Control Problem
Numerical Examples
History

Keywords

  • characteristic system
  • Hamilton–Jacobi–Bellman equation
  • identification
  • residual functional

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{fde0ec4837f847eaa488bab281cdd5d9,
title = "The Method of Characteristics in an Identification Problem",
keywords = "characteristic system, Hamilton–Jacobi–Bellman equation, identification, residual functional",
author = "Subbotina, {N. N.} and Krupennikov, {E. A.}",
year = "2017",
month = "12",
day = "1",
doi = "10.1134/S008154381709022X",
language = "English",
volume = "299",
pages = "205--216",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

The Method of Characteristics in an Identification Problem. / Subbotina, N. N.; Krupennikov, E. A.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 299, 01.12.2017, p. 205-216.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The Method of Characteristics in an Identification Problem

AU - Subbotina, N. N.

AU - Krupennikov, E. A.

PY - 2017/12/1

Y1 - 2017/12/1

KW - characteristic system

KW - Hamilton–Jacobi–Bellman equation

KW - identification

KW - residual functional

UR - http://www.scopus.com/inward/record.url?scp=85042170034&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425144600021

UR - https://elibrary.ru/item.asp?id=35531199

U2 - 10.1134/S008154381709022X

DO - 10.1134/S008154381709022X

M3 - Article

VL - 299

SP - 205

EP - 216

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -